# SDR SCNA01008

- Difficulty date: January 16, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 74,561 hours, 26,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE INSPECTION THE EMERGENCY EXIT LIGHT ABOVE THE L1 DOOR WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BATTERIES ABOVE THE L1 DOOR.  OPERATIONAL CHECKS GOOD.
